Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect of tkt4

Premium Questions

doctor1 MD

My wife has been diagnosed with the synovial tuberculosis , and, has been advised ATK 4 for nine months. May I know what could be the side effects ...

doctor1 MD

my mom is feeling very weak with this medication, she sleeps too much . Is this the desired effect for this medication ...

doctor1 MD

I am 32 years and I weigh 60kg, my doctor has prescribed Akurit-4...I want to know the short and long term side effects during and after the adminishing of the drug....... thanks ...

doctor1 MD

Hi, I have recently been diagnosed with lymphadenitis tuberculer.The pathologist prescribed AKT-4. However, I am a college going student and due to appear for my finals. The side effect caused ...

doctor1 MD

I have been taking Stalevo 200 4 x day and about five months ago she added Sinemet 25/250 4x day and I have side effects and when I informed her she cut down on the Sinemet to 3 pills a day. My upper ...

Public Forum Discussions

doctor1 MD

HI I M A DENTIST,N HAD A MISCARRAIGE LAST YEAR,NW I HV BEEN TESTED POSITIVE FOR TBPCR(MENSTRUAL BLOOD) N MY DOCTOR HAS STARTED WTH AKT4 FOR 3 MNTHS..WILL THERE B ANY SERIOUS SIDE EFFECTS N CAN I ...

doctor1 MD

and at the sametime akt4 was introduced .three days ago i started akt4.now i am getting rashes all over the body ...

doctor1 MD

side effect of AKT - 4 medicine? I am a tuberculous patient and taking tablets from last three ... and side effects of this medicine .. Please give me reply ...

doctor1 MD

My father has been taking AKT4 over a month now. I would like to know the side effect of stopping AKT4 for a week? Does he need to restart it all over again? ...

doctor1 MD

Hair fall is the side effect of AKT - 4 medicine? I am a tuberculous patient and taking tablets from last one and half month and suffering from lots of hair fall.. Is this because of the disease ...

doctor1 MD

i am 27 yrs old female,taking AKT4 from last 1-1/2 month but from last 15-20 days i am experiencing joint (hip, knee ) pain, I want to know is it side effect of AKT4? ...

doctor1 MD

does ak4 treatment causes chest burning ...

doctor1 MD

Hi doc i just want to know about the side effect of fixcom 4 i was diagnose in the right upper nodular and fibrotic tb lessions noted yesterday. and this morning I was take a 3 tablets fixcom 4 before ...

doctor1 MD

Am I likely to have problems having children in the future as I am 18 and have taken levonelle 4 times? ...

doctor1 MD

i do hand job daily what are the side effects of this 2.i will do not remember for a long time and i remember for a short time things are slip from my mind 3.it effect my brain or not? 4.i found ...

Mobile Questions and Answers

doctor1 MD

Hello Welcome to HCM Nicotex consists of nicotine and it is available in chewable form. It can cause side effects like local irritation, redness of gums, irritability, anxiety, insomnia etc. Over all this is a safe drug to use in nicotine addiction. Thanks

doctor1 MD

tHIS IS A SIDE EFFECT OF PLAN b PILL.

doctor1 MD